# SDR DL738020145

- Difficulty date: February 6, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 233 hours, 109 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720775000
- Part serial: 0472
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ODOR IN FWD CABIN SMOKE OBSERVED BY F/A.  RETURN FOR LANDING.  CHECKED LIGHTING AND FWD CABIN, ALL CHECK OK.  FOUND F/C OVEN SMELL AS IF OVERTEMPED.  REPLACED OVEN.
